# SDR ASAA2021121136890

- Difficulty date: December 11, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 52,067 hours, 15,439 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 761574B
- Part serial: AAAH005321
- Condition: Faulty
- Location: #2 Engine
- Part time: 44,059 hours, 15,295 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON ENGINE START, THE (R) GENERATOR WOULD NOT COME ONLINE, "GEN OFF LT" ON DRIVE LT ON. GROUNDED - YES. DRAINED #2 ENG IDG OIL. FOUND OIL AND FILTERS CLEAN OF DEBRIS. REMOVED AND REPLACED #2 ENG IDG REF B737-800 AMM 24-11-11. OPS CHECK COMPLETED NO DEFECTS NOTED. ETOPS GROUND VERIFICATION SUCCESSFUL.
